Application Information

This drug has been submitted to the FDA under the reference 013416/003.

Names and composition

"NORGESIC" is the commercial name of a drug composed of ASPIRIN and CAFFEINE and ORPHENADRINE CITRATE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
013416/003 NORGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
013416/003 NORGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
013416/004 NORGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
074654/001 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074654/002 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
074817/001 INVAGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074817/002 INVAGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
074988/001 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
074988/002 ORPHENADRINE CITRATE, ASPIRIN, AND CAFFEINE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG
075141/001 ORPHENGESIC ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 385MG and 30MG and 25MG
075141/002 ORPHENGESIC FORTE ASPIRIN; CAFFEINE; ORPHENADRINE CITRATE TABLET/ORAL 770MG and 60MG and 50MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

Norgesic? What is it been prescibed for?
Norgesic is a medication. Asked by Bette Secord 1 year ago.

May I know what is the medication Norgesic main objective? I have a serious back pain. Is this medication appropriate. Can it be taken along with diazepam which my psychiatrist prescribed for my sleeplessness and easily panic stricken symtom. It helps in relaxing oneself. I would like to know will these 2 medication contradict each other? Answered by Tova Friberg 1 year ago.

Norgesic contains aspirin, caffeine and orphenadrine. Aspirin is in a class of drugs called salicylates. It works by reducing substances in the body that cause pain and inflammation and therefore reduces pain, inflammation, and fever. Caffeine is used in this combination to increase the pain relieving effects of aspirin and orphenadrine. Orphenadrine is a muscle relaxant. It works by blocking nerve impulses (or pain sensations) that are sent to the brain. Aspirin/caffeine/orphenadrine is used, along with rest and physical therapy, to treat injuries and other painful muscular conditions. Diazepam and orphenadrine have a moderate drug-drug interaction. Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients. During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counselled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities. Answered by Fanny Beaird 1 year ago.


What are NORGESIC pills????
my friends just took quite a few will she die?!?!?!?!? Asked by Gabriella Davolt 1 year ago.

Norgesic is used to treat mild to moderate muscle pain. It contains orphenadrine, aspirin and caffeine. Your friend should immediately seek emergency medical treatment. High doses of orphenadrine especially could be very dangerous. Answered by Elizabet Schoenstein 1 year ago.

Do you maybe mean anelgesic? Because that,my friend, is any type of pain medication.Now how many is a few, usualy with these things you shouldn't take more than 8 in a 24hour period. Answered by Marylynn Kales 1 year ago.


Safe to take Norgesic (muscle relaxant)?
I was on baclofen for a while, just wondering how safe norgesic is because it was prescribed by my doctor, but I read that it was discontinued in some countries. Asked by Shaneka Coryea 1 year ago.

Norgesic is an antihistamine with muscle relaxing properties, it also contains aspirin/caffeine. It is similar to benadryl. If you have not had adverse reactions to benadryl/aspirin/caffeine you should be fine. Answered by Lacey Sovich 1 year ago.

Then you probably shouldn't take it. If they stopped using it in other countries I'm sure it wasn't for no reason. I wouldn't and would just be on the safe side. Answered by Christie Fallert 1 year ago.


Norgesics & Celebrex?
I've just been perscribed norgesics and celebrex. I'm just wondering, what level meds are they? Like, are they the more heavy duty ones? And if someone can give me a rundown of each of them with minimal medical terms as possible, they would be fab. Asked by Paris Kubecka 1 year ago.

I wish I had my nursing drug book with me, but I don't, I'll tell you what I know. I've taken both myself. Norgesic is a muscle relaxant. It can make you sleepy so be careful when you take it. Celebrex is a muscle pain reliever. Its very good, but may upset your stomach so take it with food. If you get and nausea, vomiting, bleeding, rash or any unusual symptoms, stop the medications and call your doctor right away. Answered by Moriah Dorsey 1 year ago.

Norgesic (the brand name) is no longer available in the US. The generic of this drug is a combination of aspirin/caffeine/orphenadrine. Orphenadrine is a muscle relaxant pain reliever. Aspirin is a pain reliever, fever reducer, and inflammation reducer. Celebrex is a drug known as celecoxib. This is a nerve pain blocker type of pain medication. Caution should be used when combining these two medications as the combination could increase the risk of GI (gastrointestinal) bleeding. Answered by Yetta Collett 1 year ago.


Can i take pain killer on empty stomach?
its norgesic pill contains aspirin known as pain killer..duhh Asked by Maxima Swainston 1 year ago.

It won't kill you, but most of the time if you take painkillers of any kind on an empty stomach it will result in an upset stomach. Answered by Cythia Lucky 1 year ago.

Very bad idea. Eat something like bread or something. Pain pills can damage your stomach if not mixed with food. Answered by Hedy Havice 1 year ago.

You can, but it normally results in a bad stomach ache. Answered by Natasha Billingham 1 year ago.

You can.. but you really shouldnt, most medicines make your stomach hurt if you dont eat first. or at least mine Answered by Cassey Benitone 1 year ago.

It'll make you feel very nauseous and sick. Answered by Soila Settles 1 year ago.


Why can't you skip your muscle relaxant dose? Help!?
I have a medical condition of my spine that causes my muscles in my upper back to go into spasm. I was on baclofen (muscle relaxant) for a week but discontinued it. I just hate meds! Anyway, recently the spasms were really bad so I went to a local doc to get some muscle relaxants and he gave me Norgesic. Now, my... Asked by Kendal Autman 1 year ago.

I have a medical condition of my spine that causes my muscles in my upper back to go into spasm. I was on baclofen (muscle relaxant) for a week but discontinued it. I just hate meds! Anyway, recently the spasms were really bad so I went to a local doc to get some muscle relaxants and he gave me Norgesic. Now, my question is: He prescribed to take two pills per night, but I just want to take one and stop it at that, and only continue taking them when my spasms are bad. Basically taking irregular doses. Can I do this, or do I really need to take em regularly? Pls help!!!!!! Answered by Dorine Hougland 1 year ago.

You don't have to take them on a regular basis. I have been on muscle relaxers for years. Flexaril, did nothing. Zanaflex for the last 5 years, and now Soma. My doctor says I should try to not rely on them, and wrote the script for "as needed". I don't know why your Dr. said you have to take them, but you probably should try and not take them if you don't feel you have to. Since they do quit working after a while, and there is a maximum dose. Norgesic is a antihistamine (allergy med) with muscle relaxing properties. So you don't have to take it. Answered by Marinda Verhey 1 year ago.

A lot of people like to second guess what the doctor prescribes. Usually the medical professional knows what is best for you. You could try only taking one but it may or may not have the desired result you are looking for. Good luck. Answered by Judy Iulianetti 1 year ago.


If someone takes this pill what would happen?
its called Norgesic(is it a muscle relaxant?) it contains : orphenadrine citrate BP 35 MG and paracetamol BP 450 MG lets just say someone takes a few..what would happen? Asked by Clyde Gerardot 1 year ago.

a few... they'd be very relaxed to the point of sleeping Answered by Hilaria Dobrich 1 year ago.

Yes, it's a muscle relaxant. Taking "a few" really isn't a good idea. Taking anything in higher dosages than it's prescribed (especially if it hasn't been prescribed for you) isn't a good idea. Even at normal dosages, the side-effects of some drugs can be pretty unpleasant, and taking "a few", basically an overdose, is likely to have some pretty nasty effects, including abdominal pain, vomiting, sweating, severe drowsiness, difficulty breathing, cyanosis (where oxygen levels in the blood is dangerously low), confusion, coma, convulsions, fast heart rate, dilated pupils, and difficulty passing urine. Anything containing paracetamol can be extremely dangerous because overdoses of paracetamol containing medication can cause liver damage, and once the liver's damaged it's damaged, and the liver is a vital organ. Even relatively small overdoses of paracetamol can cause permanent liver damage, and the effects of it aren't instant. If you've taken too much of something containing paracetamol you might feel perfectly fine, but it can take to days to do its damage, but when it does start to do its damage, it's VERY painful, and there's little doctors can do to control the pain. If you or anyone else has taken too much Norgesic, or any other medication for that matter, phone your doctor or go to the Accident and Emergency Department of the nearest hospital, even if there are no signs of discomfort or overdose, as you may need urgent medical attention. In short, DON'T DO IT! Answered by Lana Minert 1 year ago.

Orphenadrine Citrate Paracetamol Answered by Shonda Gapp 1 year ago.

Only take drugs or medicines if a doctor has prescribed them to you and you alone. I know a guy, who used to pop pills for kicks that landed in hospital for 3 days. He'd taken something which he was allergic to. Without doing a search, the pills you describe sound like painkillers. Most painkillers are addictive and if you develop a habit of taking painkillers for 'the buzz' then you are on a very slippery slope. If you are, then do your life a favor and STOP NOW. Answered by Jenna Kempa 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved